Academic
Publications
Special Issue on Artificial Immune Systems

Special Issue on Artificial Immune Systems,10.1007/s10852-009-9106-4,Journal of Mathematical Modelling and Algorithms,Peter J. Bentley,Doheon Lee

Special Issue on Artificial Immune Systems  
BibTex | RIS | RefWorks Download
Journal: Journal of Mathematical Modelling and Algorithms - JMMA , vol. 8, no. 2, pp. 101-102, 2009
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.